# SDR CALA2016072295573

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 59,400 hours, 24,254 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Frames 63-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIRFONE ANTENNA REQUIRES DOUBLER REPAIR FR 63-64 STR 41L-42L  FABRICATED, LOCATED & DRI LLED & INSTALLED REPAIR DOUBLER IAW SRM 53-00-11-201 FIG 230
